ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

(G.n)?Tupled Coincidence Point Theorems in the Fuzzy Metric Spaces

Journal: International Journal of Science and Research (IJSR) (Vol.6, No. 7)

Publication Date:

Authors : ;

Page : 1263-1270

Keywords : fuzzy metric spaces; continuous t norm; fixed point; upper semi continuous; equicontinuous;

Source : Downloadexternal Find it from : Google Scholarexternal


The purpose of this work is to introduce a new concepts of (G. n) tupled fixed point and (G. n) tupled coincidencepoint, also we prove the existence and uniqueness of (G. n) tupled coincidence point in fuzzy metric space. the main results obtaind in this paper extend and improve of many results well_ known in the fuzzy metric spaces.

Last modified: 2021-06-30 19:29:57